An application of limited dependent variable models under rational expectations to labor market in Japan

( Max 2000 Items )
URI http://shark.lib.kagawa-u.ac.jp/kuir/metadata/5605
Title
An application of limited dependent variable models under rational expectations to labor market in Japan
File
Author
著者 Yokoyama Yoshimitsu
著者(ヨミ) ヨコヤマ ヨシミツ
著者(別表記) 横山 佳充
Publication Title
香川大学経済論叢
Volume
71
Issue
3
Start Page
307
End Page
321
Publisher
香川大学経済研究所
Published Date
199812
ISSN
03893030
NCID
AN00038281
Resource Type
Departmental Bulletin Paper
Language
eng
Text Version
publisher
Set
香川大学
Copyright (C) 2009 Kagawa University All rights reserved.